# SDR REXA99029

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor Loop
- Part number: 51533172
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LEFT BLEED LEAK, LIGHT REMAINED ON AND MADE INFLIGHT SHUTDOWN.  REMOVED AND REPLACED LEFT WING BLEED AIR SENSOR LOOP IAW AMM 36-23-10.  CHECK GOOD IAW AMM 36-23-00.  (M)
